Taiwan: 17% of Teens Had Heart Symptoms After 2nd Pfizer Jab

0
570

In a recent study, Taiwan researchers found a high incidence of adverse reactions of mRNA vaccines on high school age students: 17% had cardiac symptoms; 1% had abnormal ECGs; 0.1% (1:1000) had significant arrhythmia and myocarditis.

Past vaccines were withdrawn at 1:100,000.

Read the peer-reviewed study yourself on this link.
THE STUDY

Researchers in Taiwan conducted electrocardiograms (ECGs) on thousands of predominantly male high schoolers in Taipei City before and after their second Pfizer shot. ECGs measure heart rhythm.

This is what they found:

Among 7934 eligible students, 4928 (62.1%) were included in the study. The male/female ratio was 4576/352. In total, 763 students (17.1%) had at least one cardiac symptom after the second vaccine dose, mostly chest pain and palpitations. The depolarization and repolarization parameters (QRS duration and QT interval) decreased significantly after the vaccine with increasing heart rate. Abnormal ECGs were obtained in 51 (1.0%) of the students, of which 1 was diagnosed with mild myocarditis and another 4 were judged to have significant arrhythmia. None of the patients needed to be admitted to hospital and all of these symptoms improved spontaneously.

The scientists said this requires more study. They didn’t study what happens after boosters, which the CDC recommends every two months.

The Researchers Conclusion:

Cardiac symptoms are common after the second dose of BNT162b2 vaccine, but the incidences of significant arrhythmias and myocarditis are only 0.1%. The serial ECG screening method has high sensitivity and specificity for significant cardiac adverse effect but cost effect needs further discussed.

Considering that youth are not generally in danger from Covid, how do these risks compare in a cost-benefit analysis? It seems that 17% number could get worse after boosters. It needs more research.

You might want to watch this latest movie by Dead Man Talking. There’s more of interest here from Josh Guetzkow.

I am not a doctor and only report what doctors and journalists report. I can say there is too much money and political influence involved.


PowerInbox
0 0 votes
Article Rating
Subscribe
Notify of
guest

0 Comments
Inline Feedbacks
View all comments